# SDR SWIA202162336

- Difficulty date: August 24, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY DOOR STOP (TOP LH) SEIZED INTO FITTING.   (C-CHECK RO 11-05-2021)   REMOVED AND INSTALLED NEW DOOR STOP FITTING. REF CRJ 700 AMM 53-41-23-000-801-A01; STEP 1-4A (1-2);  AMM 53-41-23-400-801-A01; STEP 1-4A (3-CLOSE OUT). OPS CHECK GOOD. FUNCTIONAL CHECK GOOD.
